MathSciNet Relay Station
MathSciNet bibliographic data
MR215121 47.25
Stein, E. M.; Zygmund, A. Boundedness of translation invariant operators on Hölder spaces and $L\sp{p}$-spaces. Ann. of Math. (2) 85 1967 337–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement